Help Privacy Policy Disclaimer
  Advanced SearchBrowse




Journal Article

Braces and symmetric groups with special conditions


Gateva-Ivanova,  Tatiana
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Supplementary Material (public)
There is no public supplementary material available

Cedó, F., Gateva-Ivanova, T., & Smoktunowicz, A. (2018). Braces and symmetric groups with special conditions. Journal of Pure and Applied Algebra, 222(12), 3877-3890. doi:10.1016/j.jpaa.2018.02.012.

Cite as: https://hdl.handle.net/21.11116/0000-0004-4127-7
We study left brace ssatisfying special conditions, or identities. We are particularly interested in the impact of conditions like Raut and lri on the properties of the left brace and its associated solution of the Yang–Baxter equation (YBE). We show that the solution (G,rG) of the YBE associated to the structure group G=G(X,r) (with the natural structure of a left brace) of a nontrivial solution (X,r) of the YBE has multipermutation level 2 if and only if G satisfies lri. It is known that every (left) brace with lri satisfies condition Raut. We prove that for a graded Jacobson radical ring with no elements of additive order two the conditions Iri and Raut are equivalent. We constructa finite two-sided brace with condition Raut which does not satisfy lri. We show thata finitely generated two-sided brace which satisfies lri has a finite multipermutation level which is bounded by the number of its generators.